Mandibular molar mesialization

Siddharth Mehta, Surendra Lodha

Research output: Contribution to journalLetter

Original languageEnglish
Number of pages1
JournalAmerican Journal of Orthodontics and Dentofacial Orthopedics
Volume152
Issue number3
DOIs
Publication statusPublished - 01-09-2017

All Science Journal Classification (ASJC) codes

  • Orthodontics

Cite this

Mehta, Siddharth ; Lodha, Surendra. / Mandibular molar mesialization. In: American Journal of Orthodontics and Dentofacial Orthopedics. 2017 ; Vol. 152, No. 3.
@article{d7c43d1fd5eb46d1b7ad4d7d43b0cfb5,
title = "Mandibular molar mesialization",
author = "Siddharth Mehta and Surendra Lodha",
year = "2017",
month = "9",
day = "1",
doi = "10.1016/j.ajodo.2017.05.014",
language = "English",
volume = "152",
journal = "American Journal of Orthodontics and Dentofacial Orthopedics",
issn = "0889-5406",
publisher = "Mosby Inc.",
number = "3",

}

Mandibular molar mesialization. / Mehta, Siddharth; Lodha, Surendra.

In: American Journal of Orthodontics and Dentofacial Orthopedics, Vol. 152, No. 3, 01.09.2017.

Research output: Contribution to journalLetter

TY - JOUR

T1 - Mandibular molar mesialization

AU - Mehta, Siddharth

AU - Lodha, Surendra

PY - 2017/9/1

Y1 - 2017/9/1

UR - http://www.scopus.com/inward/record.url?scp=85028531400&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85028531400&partnerID=8YFLogxK

U2 - 10.1016/j.ajodo.2017.05.014

DO - 10.1016/j.ajodo.2017.05.014

M3 - Letter

VL - 152

JO - American Journal of Orthodontics and Dentofacial Orthopedics

JF - American Journal of Orthodontics and Dentofacial Orthopedics

SN - 0889-5406

IS - 3

ER -